# SDR AALA20150103001

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 48,245 hours, 16,657 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH TO LANDING WHEN FLAPS EXTENDED TO 20 DEGREES SELECTED, THEY STOPPED AT 16 DEGREES.  TE FLAP DISAGREE ILLUMINATED.  ACCOMPLISHED BITE OF FSEU IAW BFIM 27-51-00-815-805 WITH FAULT CODE 305 RETURNED ON FSEU 1.  R & R FSEU 1.  ACCOMPLISHED ALL OPERATIONAL CHECKS & RIG CHECKS IAW AMM 27-51-01.  SYS CHECKED NORMAL.
